# SDR SWAA2013053016609

- Difficulty date: May 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911860
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STA 1161, LONG 2L.  R & R SHEAR TIE IAW SRM AND DWG.
